[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Dancer needs help

My daughter has been on the disetronic H-tron pump for almost 2 years, and
>is doing well. My problem is this. She is a dancer, and she has been
>disconnecting for dance classes (not more than 2 hrs. at a time). Now that
>she has turned 12, she has become more serious about her dancing. She wants
>to do a program this summer that is dancing from 9am to 3pm (with a 45min.
>break for lunch). 5 days a week. This is very strenuous, and you can't wear
>the pump while dancing. It gets in the way. I know she sould connect and
>give herself insulin during the day, but during a trail (3 hrs.dancing),
>BG was only 85 after 2 1/2 hours. I didn't feel good about having her bolus
>when she was that low. Needless to say her next BG after 1/2 hour more of
>dancing was over 300. ( I realize she went high because her liver probably
>kicked in with glucagon) I need to hear from someone who is eather a
>gymnist or does VERY strenuous athletic activity for long periods of time.
>Thank you for taking time to read this. Linda M
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml